Ask an expert
Question

27 Mar 2007

NO PERIODS
I've been on the pill for four years and stopped using it for about four to five months and just didn't get my periods. I have now started using the pill again and I'm wondering if I must get help about it, I'm 21 yrs old and I hope I would be able to have children someday.plz tell me what I should do to fix this problem before it's too late. Thank you.
Answer 294 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

See below.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9321 votes
No
67% - 18659 votes
Vote